# SDR SWIA202408130666

- Difficulty date: May 25, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120519
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #2 LEADING EDGE SLAT TRACK 2-2 IS GROOVED, PITTED/CORRODED.     (C-CHECK RO 8/11/2024)    REMOVED RIGHT WING SLAT TRACK 2-2 (P/N: CC670-12051-9; S/N: M480) AND INSTALLED NEW/SERVICEABLE SLAT TRACK 2-2 (P/N: CC670-12051-9; S/N: M1830) PER CRJ700 AMM 27-81-41-400-802-A01. COMPLIED WITH SKYWEST TASK CARD 27-900-1009-SKY. RIGGING TEST PASSED AND OPS TEST GOOD AT THIS TIME.TOOL USED: TUC4236, CAL DUE 30/APR/2025
